The Tongue Feels Bitter, Cold Sweat And Dizzy After Consuming Diet Pills?
Afternoon, I am 17 years old, a week I take diet pills, because my body has overheight around 65 kg, and height 1.55 When a week I consume diet pills regularly and limit my eating every day, I have felt my weight down , but every time I take diet drug, my body often sweats, the tongue feels bitter, and sometimes feels dizzy, fever. Please explain, is this normal or even dangerous for my body?
Hello Ms. Tesya, thank you for consulting us at HealthReplies.com. We will try to explain related questions that you submit to us.
Based on your Body Mass Index (BMI) or Body Mass Index (BMI) is 27,032 or if rounded is 27. Based on BMI grouping according to Asian population, your figure is included in the obesity category.
Obesity actually occurs due to more calories coming in than calories out. resulting in a buildup of calories which is stored as fat. If this happens for a long time, it is not impossible if you gain weight to become obese. Maybe as you already know, the accumulation of fat in the body will increase the risk of serious health problems such as heart disease, diabetes or hypertension which certainly will appear in the future / in the future.
We are very appreciative of your desire to be able to lose weight to achieve a healthy state, but we will explain a safe method so that your health is maintained and weight loss can also be lost.
Basically diet drugs or diet pills are drugs that are used with the aim of losing weight. However, the mechanism still requires further research related to body health conditions that also need to be maintained. Not infrequently, in addition to reducing fat levels, diet drugs can also reduce sugar or body fluid levels where this is even more dangerous for the health of important organs in the body. And usually this diet drug will suppress hunger which is then followed by loss of thirst, so that the fluid in the body is in less condition because the body does not respond to lack of fluid in the form of thirst.
Of course if this happens continuously it can threaten the function of important bodily organs such as the brain, kidneys, liver, heart, etc. Some clinical signs that you feel like cold sweat, dizziness, and fever show signs of possible dehydration and decreased blood sugar in the blood. And this should not be allowed to drag on so that these organs are not disrupted or function failure due to consumption of diet drugs.
We do not recommend for anyone who wants to lose weight instantaneously using a diet drug that is not monitored by a doctor and accompanied by a super-strict diet, because this can threaten the health of the body and will only increase the risk of organ failure. The wise thing in an effort to lose weight is to carry out a healthy weight loss program, namely by involving nutritionists, and other health experts who understand the science of healthy diets. The principle of a healthy diet is to change your diet and physical activity patterns which are certainly adjusted to your overall health condition, and also the level of obesity that you experience.
For this reason, we recommend that you consult with your doctor so that you are thoroughly examined and your doctor can advise you on a healthy diet that is appropriate and in accordance with your body's condition and medical history. We recommend that you do not use diet pills that have been done so far, but you can start for your diet by eating healthy food and adequate physical activity.
Thus we can convey, hopefully our information is useful for you. thanks.